MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. MINIONE BALLOON BUTTON; LOW PROFILE FEEDING DEVICE

APPLIED MEDICAL TECHNOLOGY, INC. MINIONE BALLOON BUTTON; LOW PROFILE FEEDING DEVICE
Model Number M1-5-1210-I
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a response to medsun report # (b)(4) which was received by amt from the fda on 11/18/2025.The occurrence was originally reported to amt on 10/17/2025 by the same initial reporter.Based on the provided information, the complaint is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Amt worked with the original reporter to obtain the device for examination and performed an inspection of the device once returned.Examination of the device was able to confirm the reported complaint that the balloon had failed.Recent trending data shows no anomalies in reported failures from the field.The complaint information has been logged into our complaint database for trending purposes.Information regarding device investigation can be found under complaint # (b)(4).
 
Event or Problem Description
Per the original reporter in medsun report #: (b)(4), it was reported, "patient mother was doing g tube cares on the patient and asked if the g tube looked like it was coming out.Upon looking closer, the g tube looked like it was sitting farther out than usual.I had the np [nurse practitioner] come and look at it and she said it was ok if i placed a new one.After i replaced the g tube with a new working g tube, i checked the balloon on the old one.When i put water into the balloon, there was a huge hole in the balloon".

Brand Name
MINIONE BALLOON BUTTON
Common Device Name
LOW PROFILE FEEDING DEVICE
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
ellyn dipaolo
8006 katherine boulevard
brecksville, OH 44141
4402622539
MDR Report Key23802237
Report Number1526012-2025-00020
Device Sequence Number18489195
Product Code KNT
UDI-Device Identifier00842071140359
UDI-Public00842071140359
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K161413
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1-5-1210-I
Device Catalogue NumberM1-5-1210-I
Device Lot Number241209-069
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale